# SDR FQWG2014082200494

- Difficulty date: July 28, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N8593S
- Make and model: Airtrc AT301
- Aircraft serial: 3010157
- Engine: Pwa R1340*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R1340
- Part serial: ZP103196
- Condition: Power Loss
- Part time: 550 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING PESTICIDE APPLICATION, THE ENGINE STARTED LOOSING POWER AND RUNNING ROUGH.  UNABLE TO MAINTAIN FLIGHT.
